MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5343190
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the connection of the cuff allegedly came off when the protective cap of the tunneler was removed.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one power port implantable port was returned for evaluation.Visual evaluation was performed on the returned device.The proximal tip of the catheter attachment was noted to be missing; it appeared to be fractured.The detached piece was not returned.Two photos were provided for review.The photos showed the sheath detached from tunneler, the proximal end of the tunneler was fractured and separated.Manufacturing site evaluation of the sample found that the problem reported by "sheath separates from the tunneler" is confirmed.The proximal tip of the catheter attachment was noted to be missing; it appeared to be fractured.Therefore, the investigation is confirmed for the reported detachment issue and identified fracture and material separation issues.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (device, component, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21527159
Report Number3006260740-2025-01218
Device Sequence Number18565895
Product Code MSD
UDI-Device Identifier00801741187391
UDI-Public(01)00801741187391(11)240119(17)250228(10)REHW3390
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number5343190
Device Lot NumberREHW3390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown